MAUDE Adverse Event Report: AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER

AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER
Catalog Number 1012452-20
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.(b)(4).The 2.0 x 15 mm mini trek referenced, is being filed under a separate medwatch report #.Evaluation summary: visual and functional inspections were performed on the returned device.The reported folded (bunched balloon) was confirmed; however, the reported difficulty removing the device from the rotating hemostatic valve (rhv) could not be replicated in a testing environment due to the condition of the returned device.It should be noted nc trek rx coronary dilatation catheters instruction for use (ifu) states: balloon pressure should not exceed the rbp.In this case, it is unknown if the reported violation of the ifu caused or contributed to the complaint.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.The investigation determined the reported difficulties appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a saphenous vein graft to the diagonal.The 2.0 x 15 mm mini trek balloon catheter was used for treatment of a lesion in the mid diagonal artery.The 3.75 x 20 mm nc trek balloon catheter was used for treatment of a de novo lesion located in the moderately tortuous, distal diagonal artery and was inflated to 20 atmospheres.There was no difficulty experienced during deflation of the balloons; however, during retraction after use, both balloons met resistance during removal through the y connector; however, were able to be successfully removed.The balloons appeared to be "bunched up";.Both balloons were confirmed to be fully deflated prior to removal through the y-connector.No adverse patient effects or clinically significant delay in the procedure were reported.No additional information was provided.

Brand Name
NC TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6978373
Report Number2024168-2017-08485
Device Sequence Number16450880
Product Code LOX
UDI-Device Identifier08717648152047
UDI-Public08717648152047
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K110134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Catalogue Number1012452-20
Device Lot Number70502G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2017
Initial Report FDA Received Date10/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1